bannednutritionnapsgear

Testosterone Propionate

EZ_E

Community Leader
VIP Moderator
I'm not really understanding what you're asking you about gyno. You say you have no problems but it's getting worse...... that makes no sense.
 

ironlifter36

Active member
Member
We can't tell you whether or not .5mg of Arimidex is enough, only blood work can determine whether .5mg is sufficient to keep your estrogen in range. Get blood work..check estrogen.

You are feeling like you drank Red bulls...could be the increased energy free from high test levels....not sure what to tell you on that one.

Leg hurts from injections...well, you are using Test Prop on first cycle. Generally, Test C or E is the preferred ester on first cycles because it allows the user to inject 1-2 week. You are most likely experiencing PIP..post injection pain. Some Test Props have more pip than Test C or E. You are using Test P on a first cycle, injecting every other day...Lol, i would say it is highly probable your legs are going to be a little sore.
 

RickRock

Community Leader
VIP Moderator
It sounds to me like you should stop the test and run a pct. Then do some more research on how to properly run a first cycle. What do you have for pct?
 

DylanGemelli

Founding Member
Super Moderator
you should not be using steroids dude... i would never feel comfortable advising this... you need to stop... you dont know what you are doing and you are not making sense.. the ONLY thing i am going to advise you is to stop and run pct... you need to stop... you are going to end up hurting yourself... just stop
 

buzz86

New member
Member
you should not be using steroids dude... i would never feel comfortable advising this... you need to stop... you dont know what you are doing and you are not making sense.. the ONLY thing i am going to advise you is to stop and run pct... you need to stop... you are going to end up hurting yourself... just stop

Okey tanks for your advise. I am convinced that this conversation had been different if I could write in my language. I understand you do not understand what I mean when I can not explain properly. I'm doing well and I have no side effects. I'm just worried about side effects but maybe asking questions you can not answer. I can turn to forums in my country. When I write here everything just goes wrong. Your videos are awesome byw. Grammar is not the best on google translat. Can I delete my account?
 
Last edited:

DylanGemelli

Founding Member
Super Moderator
your welcome man.. i still dont think you should be using anything regardless but thats up to you...
 
Top